# SDR R61A2019083190882

- Difficulty date: August 9, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD FUSELAGE FLOOR STRUCTURE LH SEAT TRACK BEAM FOUND CORRODED BTW FR 16-17 & FR 19. REMOVED AND REPLACED BEAM IAW SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04.
